# SDR 97FDEA00749

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272FE
- Make and model: Boeing 727233
- Aircraft serial: 22037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0572,  LWR AFT CARGO, DENT IN FRAME 1010 ABOVE STR 25R, CUT OUT DAMAGE.  INSTALLED REPAIR PER SRM 53-10-4.
